Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Deformations, related deformations and a universal subfamily


Author: Kimyong Kim
Journal: Trans. Amer. Math. Soc. 121 (1966), 505-515
MSC: Primary 14.51
MathSciNet review: 0199185
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Heisuke Hironaka, A note on algebraic geometry over ground rings. The invariance of Hilbert characteristic functions under the specialization process, Illinois J. Math. 2 (1958), 355–366. MR 0102519
  • [2] William L. Hoyt, On products and algebraic families of jacobian varieties, Ann. of Math. (2) 77 (1963), 415–423. MR 0150145
  • [3] Shoji Koizumi, On specialization of the Albanese and Picard varieties, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 32 (1960), 371–382. MR 0117235
  • [4] Shoji Koizumi and Goro Shimura, On specializations of abelian varieties, Sci. Papers Coll. Gen. Ed. Univ. Tokyo 9 (1959), 187–211. MR 0116017
  • [5] Serge Lang, Abelian varieties, Interscience Tracts in Pure and Applied Mathematics. No. 7, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1959. MR 0106225
  • [6] Yoshikazu Nakai, A criterion of an ample sheaf on a projective scheme, Amer. J. Math. 85 (1963), 14–26. MR 0151461
  • [7] Teruhisa Matsusaka, On algebraic families of positive divisors and their associated Varieties on a projective Variety, J. Math. Soc. Japan 5 (1953), 113–136. MR 0059027
  • [8] T. Matsusaka, Polarized varieties, fields of moduli and generalized Kummer varieties of polarized abelian varieties, Amer. J. Math. 80 (1958), 45–82. MR 0094360
  • [9] T. Matsusaka and D. Mumford, Two fundamental theorems on deformations of polarized varieties, Amer. J. Math. 86 (1964), 668–684. MR 0171778
  • [10] G. Shimura, Modules des varietes abeliennes polarisees et fonctions modulaires, Fonctions Automorphes, Séminaire Henri Cartan, Ann. Sci. École Norm. Sup. 2 (1957-1958), 18-01-20-18.
  • [11] André Weil, Foundations of algebraic geometry, American Mathematical Society, Providence, R.I., 1962. MR 0144898
  • [12] Oscar Zariski, Complete linear systems on normal varieties and a generalization of a lemma of Enriques-Severi, Ann. of Math. (2) 55 (1952), 552–592. MR 0048857
  • [13] -, Several complex variables, Part III, Algebraic sheaf theory (Scientific Report on the Second Summer Institute), Bull. Amer. Math. Soc. 62 (1956), 117-141.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.51

Retrieve articles in all journals with MSC: 14.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0199185-9
Article copyright: © Copyright 1966 American Mathematical Society